Degree of approximation of conjugate of $ {Lip(\alpha,p)}$ function by ${(C,1)}$ ${(E,1)}$ means of conjugate of a Fourier series

Authors

  • Shyam Lal
  • Prem Narain Singh

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.269-274

Abstract

An estimate of degree of approximation of conjugates of Lip$ (\alpha, p)$ functions by ($ C$,1) ($ E$,1) product means of conjugate series of a Fourier Series is obtained.

Author Biography

Shyam Lal

Deparment of Mathematics, Faculty of Science University of Allahabad, Allahabad-211002, INDIA.

Downloads

Published

2002-09-30

How to Cite

Lal, S., & Singh, P. N. (2002). Degree of approximation of conjugate of $ {Lip(\alpha,p)}$ function by ${(C,1)}$ ${(E,1)}$ means of conjugate of a Fourier series. Tamkang Journal of Mathematics, 33(3), 269–274. https://doi.org/10.5556/j.tkjm.33.2002.269-274

Issue

Section

Papers

Most read articles by the same author(s)